Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2014, Article ID 197876, 7 pages
http://dx.doi.org/10.1155/2014/197876
Research Article

Interest Measures for Fuzzy Association Rules Based on Expectations of Independence

Institute for Research and Applications of Fuzzy Modeling, Centre of Excellence IT4Innovations, University of Ostrava, 30. dubna 22, 701 03 Ostrava, Czech Republic

Received 25 August 2014; Accepted 9 September 2014; Published 7 October 2014

Academic Editor: Salvatore Sessa

Copyright © 2014 Michal Burda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michal Burda, “Interest Measures for Fuzzy Association Rules Based on Expectations of Independence,” Advances in Fuzzy Systems, vol. 2014, Article ID 197876, 7 pages, 2014. https://doi.org/10.1155/2014/197876.